# SDR DALA2019111296594

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 65,601 hours, 25,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6409834) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS OVER WING L/H SIDE INOPERATIVE. REPLACED POWER SUPPLY BATTERY M1694 PER B-737 MM 33-51-06. OPS CK GOOD.
